# SDR AWXA200100608

- Difficulty date: November 30, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 1,384 hours, 554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3186511
- Part serial: A7829
- Condition: Deployed
- Part time: 1,384 hours, 554 cycles
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SJC - GROUND DAMAGE - FLT 548 - "C" - WHILE AT GATE, ECAM DOOR PAGE DISPLAYED LEFT OVER WING EMERGENCY ESCAPE SLIDE NOT ARMED; MAINTENANCE WAS CALLED AND ALSO VERIFIED LEFT OVER WING EXIT LIGHT WAS NOT ILLUMINATED. WHILE ATTEMPTING TO RESET THE L/H OVER WING EXIT DOOR ARMING LATCH PIN THE SLIDE WAS INADVERTENTLY DEPLOYED DAMAGING THE AERODYNAMIC SEAL AT L/H WING TO BODY FAIRING. AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX WHERE BOTH THE DAMAGED SEAL AND L/H OVER WING EXIT SLIDE WERE REPLACED. SLIDE REPLACED IAW T/C R1A25301.
